# SDR YENA2019121970706

- Difficulty date: December 17, 2019
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 38,308 hours, 24,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 10014491
- Part serial: 05120371
- Condition: Unknown
- Location: Fan Bypass
- Part time: 38,380 hours, 24,698 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 1423,  EMERGENCY DECLARED. SMOKE FUMES VISIBLE IN THE CABIN,  STARTED DOWN LOW IN THE FT CABIN AT 15000 FT MSL.   IAW QRH FOR CABIN SMOKE REACHED 11000 FT,  CABIN CALL INDICATED THAT SMOKE WAS DISSIPATING.  PERFORMED FIM 21-20-00-810-801-A,  FOUND THE NR 2 PACK AT FAULT.  ACCOMPLISHED THE MAINTENANCE OPERATIONAL TEST OF THE ELECTRONIC EQUIPMENT RACK VENTILATION SYSTEM IAW AMM 21-28-00/500, VERIFIED VENT SHUTOFF VALVE AND GROUND SHUTOFF VALVE OPERATED NORMALLY.   REMOVED & REPLACED FAN BYPASS CHECK VALVE IAW AMM 21-51-09 OPS. CHK GOOD, NO SMOKE ODOR DETECTED.
